Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Eye Problems Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

hiv and eye problems

I have been recently diagnosed with hiv, and since then I have had intermittant times when my eyes become irritated/watery and/or sort of scratchy. I have no vision problems, and this does not happen during specific activities i.e. driving,compter...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...non-HIV causes. For patients with lower CD4 counts (< 200) we generally get a good baseline eye exam to look for HIV-related eye problems. Symptoms as you describe are often due to allergic reactions or other eye irritants. KH Read more »

chronic eye problems in newly-acquired HIV

Is chronic conjunctivitis, which is not responsive to anti-bacterial ointments or over the counter... Read more »

Hiv pos.. eye problem

Iam hi pos but thanks to meds i am undetectible and t cells 480, My question is on one of my eyes i... Read more »
Articles
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects and HIV Read more »
The Well Project

Caring for Your Liver if You Have HIV/AIDS

...medications, over-the-counter drugs such as Tylenol (acetaminophen), repeated use of antibiotics, or exposure to chemicals AIDS related opportunistic infections (OIs) such as MAC (mycobacterium avium complex), TB (tuberculosis), CMV... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...effect. If they continue or get worse, it may be a sign that you have an infection, especially if you also have a fever. Some AIDS-related opportunistic infections (OIs) affecting the gut include: Cryptosporidiosis Microsporidiosis ... Read more »
AIDS InfoNet

Marijuana

...reduce nausea. Many people with HIV have low appetite. This can be due to fatigue or drug side effects. Low appetite can lead to AIDS wasting (see Fact Sheet 519 ). Marijuana stimulates the appetite, preventing these problems. Some people with... Read more »
Connect With Others

HIV Optic Neuropathy

Posted by toper3
...Has anyone hear of this Eye condition? Has anyone ever had problems with there eyes as a result of HIV??--after ruling out EVERYTHING ELSE Read more »

Talk?

Posted by anxiousone1, 1 Reply
...I feel so alone and afraid. I think that I have HIV and I am so scared to go get tested because I am afraid of what I will do to myself if I find out I am positive. I just need Read more »

Eye problems

Posted by Anonymous, 2 Replies
...hundreds of thread-like and cell-like floaters in both eyes. All antibody and PCR test negative to date, however. Have any HIV+ folks experienced or heard of a similar case? Are floaters a sign of early HIV infection? Please respond. Thanks! Read more »

can my eye/back and neck pain be acute HIV symptom

Posted by chirags, 2 Replies
...Hi; I am a 25 year male from India.In my country no one gives a proper advise about HIV/AIDS.People feel shy to talk about sex.Thats the reason I am writing to you.Doctor I had sex with a sex worker with double condom Read more »